# SDR DALA2022062404441

- Difficulty date: June 22, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 82,290 hours, 20,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 4R DOOR WOULD NOT ARM FOR DEPARTURE. CORRECTIVE ACTION: RE-SECURED 4R GIRT BAR AND CLEANED FITTINGS. (9264100)
